# SDR DALA2019082704982

- Difficulty date: August 5, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 50,987 hours, 22,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FOUND DOOR AFT PIN / BLADE BRACKET RIVETS LOOSE AND WORKING.   C/W WITH L/L REPAIR ON R1 DOOR EMERGENCY SLIDE SUPPORT BRACKET (RH) AS PER ERA 580260-14 REV. ORIGINAL.
